MathSciNet Relay Station
MathSciNet bibliographic data
MR891645 16A14 (16A33 16A54 18F25 19A49)
Hodges, Timothy J. $K$-theory and right ideal class groups for HNP rings. Trans. Amer. Math. Soc. 302 (1987), no. 2, 751–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement